# SDR REX2002F00000

- Difficulty date: December 12, 2001
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N110PX
- Make and model: Saab SF340A
- Aircraft serial: 340A023
- Engine: Ge CT75A2
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 7758001
- Part serial: UDAG0348
- Condition: Damaged
- Location: Reduction
- Part time: 32,615 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

IN CRUISE FLIGHT, CREW HEARD A LOUD BANG.  THIS WAS FOLLOWED BY ERRATIC RIGHT HADN ENGINE OPERATION WITH A LOSS OF PROPELLER GEARBOX OIL PRESSURE.  THE RIGHT ENGINE WAS SHUT DOWN USING THE APPROVED EMERGENCY CHECKLIST, AND AN EMERGENCY WAS DECLARED.  LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE CONFIRMED RIGHT PROPELLER GEARBOX FAILURE.  ENGINE AND GEARBOX REPLACED AND SENT OUT FOR REPAIR.
